# SDR SWAA2018090424757

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 46,045 hours, 22,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EGRESS LIGHT INOP.  R&R CHARGER IAW AMM.
